# SDR 2008UALA05869

- Difficulty date: September 23, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 37,638 hours, 14,236 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL AT BOLT HOLE 6 IN FWD OF AFT GIRT BAR LATCH UNDER SCUFF PLATE.  ACCOMPLISHED MAJOR REPAIR AT LCQ.  MAJOR REPAIR.  REPAIRED PER SRM 53-41-14 ON NR D8530Y BY 306924 AND INSPECTED BY LC5.
